A Long Strange TRIP…

My Post (1) (13)

                Dear webaverse,

              I recently missed the past two days of posting on here due to some strange events that recently occurred to me. I would like to apologize to anyone (if anyone) who looks forward to those posts that help them learn the intricacies of the craft of writing and everything that goes along with this beautiful art form. And a great big ‘I’m sorry’ to those who enjoy reading my original work. You see, Monday morning I was given two new prescriptions to help me with my agoraphobia and manic-depression. I have suffered from these two ailments since my time in Afghanistan in 2008, but that’s a whole different story for another day. Anyway, needless to say, one of these meds, as I was told, could have side effects and man, oh man did it ever. I was so out of it I saw sideways. Looking down at my keyboard there must have been a thousand letters to choose from. I tried typing, but I’m sure you can guess what came out. Sdciyydcgusaiugciusa—that’s a word right? So, without going into too much detail, I slept for the next two days, and this is my first attempt to type something coherently—as long as my cat doesn’t start talking to me again.

                So in conclusion, I hope I didn’t lose any of you delightful people over the past few days, and I promise to make it up to you over the coming days. I’ll never understand those artists throughout history that required hallucinogenics, alcohol, and other mind-altering substances to complete their works of art. For me, I just wanted to sleep😉

Here’s to getting back on the road and seeing what I can see.

About G.Edward Smith

A stranger in a strange land...
This entry was posted in Just Thinking. Bookmark the permalink.

5 Responses to A Long Strange TRIP…

  1. Joe says:

    Hey, G.E.S.

    Good to hear you’re back on the beat. I did notice your absence, but figured you were off researching your next story or super helpful resource (which I greatly appreciate both).

    Be good and “keep on truckin’ ooooonnnnn…”

    Joe

    Liked by 1 person

  2. Good grief, what a “trip” you’ve been on, Edward! One I’m sure you could’ve done without! Glad you’re getting back to being yourself, take care & welcome back! 😊

    Liked by 1 person

    • Thank you, Debbie, it was a strange two days. My doctor said I had an allergic reaction to one of the meds. It got so bad at one point Monday night that I was having a conversation with my cat and she was actually talking back in the voice of Marilyn Monroe! I’ll never understand people who take drugs to alter their consciousness.

      Liked by 1 person

      • How scary, Edward..& very weird for you! I’m glad the doctor sorted out what the cause was with your medication & hope there’s a more friendly alternative he can prescribe. I agree about the recreational drugs, I’ve seen some people in a dreadful state due to them, it’s a very slippery slope into a downward spiral, sadly.

        Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.